# SDR ARWA20030309

- Difficulty date: March 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,480 hours, 26,030 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Panel
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND;  LT W/W STA 902 STRAP PANEL AND SPLICE FITTING AFT FLANGE BOTH SIDE WITH OUT OF LIMITS CHECK IAW SB 53-61.  REPLACED TRAPEZOLDAL FITTING P/N 5750092-505 IAW DC8 REPLACEMENT GUIDE AND DC-8-63 INSTALLATION DRAWING 5750127, DC8 MM MAIN GEAR LINKAGE 32-11-3 AND SERVICE BULLETIN NR 53-61 REV. 3, DATED 05/11/72.  BORED TRAP FITTING PER DOUGLAS B/P 5611440 USING TOLL 5611425 SF1 NR 2, INSTALLED (2) P/N 2641877 BUSHINGS PER 5715353.
